Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Reversed Hölder type inequalities for monotone functions of several variables
Luleå universitet.
Luleå tekniska Universitet.
1997 (English)In: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 187, p. 67-80Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1997. Vol. 187, p. 67-80
National Category
Natural Sciences
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-30152OAI: oai:DiVA.org:kau-30152DiVA, id: diva2:666555
Available from: 2013-11-22 Created: 2013-11-22 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

No full text in DiVA

Authority records BETA

Barza, Sorina

Search in DiVA

By author/editor
Barza, Sorina
In the same journal
Mathematische Nachrichten
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 139 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf